MAUDE Adverse Event Report: TORNIER S.A.S. BASEPLATE REVERSED 2 LINE EXTENSTION 25X35; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. BASEPLATE REVERSED 2 LINE EXTENSTION 25X35; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWE735
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject (b)(6) shout - tornier shoulder outcomes study.Left shoulder pain.Subject experienced increased pain in shoulder.The ct showed early loosening of the central screw on the baseplate.2 stage-revision surgery: (b)(6) 2022: subject underwent resection arthroplasty with placement of antibiotic spacer (1st stage revision).(b)(6) 2022: implantation of revive due to subject experienced increased pain in shoulder.The ct showed early loosening of the central screw on the baseplate (2nd stage revision)".

Brand Name
BASEPLATE REVERSED 2 LINE EXTENSTION 25X35
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20804947
Report Number3000931034-2024-00678
Device Sequence Number9940825
Product Code PHX
UDI-Device Identifier03700386952678
UDI-Public03700386952678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWE735
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight73 KG